# SDR SIMA2020032320003

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,156 hours, 32,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RH FWD EXTERIOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LAMP ON  RH FWD EXTERNAL EMERGENCY LIGHT REF AMM 33-50-10. OPS CHECK GOOD.
